Extensions of Euler harmonic sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony and Cvijovic, Djurdje (2012) Extensions of Euler harmonic sums. Applicable Analysis and Discrete Mathematics, 6 (2). pp. 317-328. ISSN 1452-8630

Abstract

Three new closed-form summation formulae involving harmonic numbers are established using simple arguments and they are very general extensions of Euler’s famous harmonic sum identity. Some illustrative special cases as well as immediate consequences of the main results are also considered.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23306
DOI https://doi.org/10.2298/AADM120628016S
Official URL http://www.doiserbia.nb.rs/Article.aspx?ID=1452-86...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25654, harmonic numbers, Riemann Zeta functions, binomial coefficients, Psi (Digamma) function, Polygamma functions
Citations in Scopus 18 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login